Alert archive / Wisconsin / Wind Advisories in 2006
Wind Advisory 6, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Oct 11, 2006, 3:59 AM CDT for Door County, Wisconsin. It took effect at Oct 11, 2006, 7:00 PM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2006, 3:59 AM CDT (08:59 UTC)
- In effect from
- Oct 11, 2006, 7:00 PM CDT
- Expired
- Oct 11, 2006, 9:43 PM CDT
- In force
- 3 hr
- Issued by
- NWS Green Bay, WI
County Door County, WI
The radar
The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 110859 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 359 AM CDT WED OCT 11 2006 ...WINDY AND COLDER WEATHER EXPECTED... .A COLD FRONT WILL SURGE ACROSS THE AREA TODAY. STRONG WEST WINDS BEHIND THE FRONT WILL BRING MUCH COLDER AIR INTO THE REGION STARTING THIS AFTERNOON. THE INCOMING AIR MASS IS EXPECTED TO BE COLD ENOUGH TO BRING A HARD FREEZE TO MOST OF EAST-CENTRAL WISCONSIN TONIGHT. THE SUB-FREEZING TEMPERATURES SHOULD EFFECTIVELY END THE GROWING SEASON. VERY WINDY CONDITIONS ARE EXPECTED ACROSS DOOR COUNTY TONIGHT INTO AT LEAST THURSDAY. THE STRONG WINDS WILL KEEP TEMPERATURES AT LEAST A LITTLE WARMER THERE. WIZ038>040-048>050-111700- /O.UPG.KGRB.FZ.A.0001.061012T0600Z-061012T1500Z/ /O.NEW.KGRB.FZ.W.0007.061012T0600Z-061012T1500Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 359 AM CDT WED OCT 11 2006 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL COLD-SENSITIVE VEGETATION. $$ WIZ022-111700- /O.NEW.KGRB.WI.Y.0006.061012T0000Z-061013T0000Z/ /O.CON.KGRB.FZ.A.0001.061012T0600Z-061012T1500Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 359 AM CDT WED OCT 11 2006 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT THURSDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. WEST WINDS OF 25 TO 35 MPH ARE EXPECTED TONIGHT INTO THURSDAY. GUSTS TO AROUND 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE STRONG WINDS COULD CONTINUE INTO THURSDAY NIGHT. BE SURE TO MONITOR LATER FORECASTS FOR A POSSIBLE EXTENSION OF THE WIND ADVISORY. THE STRONG WINDS BLOWING ACROSS THE REALIVELY WARM WATERS OF THE BAY OF GREEN BAY WILL KEEP DOOR COUNTY AT LEAST A BIT WARMER THAN SURROUNDING AREAS. SINCE THERE IS STILL SOME UNCERTAINTY OVER WHETHER OR NOT A HARD FREEZE WILL OCCUR TONIGHT...A FREEZE WATCH CONTINUES IN EFFECT FOR TONIGHT. ANYONE WITH PLANTS WHICH COULD BE HARMED BY FREEZING TEMPERATURES SHOULD MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE SPECIFIC INFORMATION ON THE POSSIBILITY OF FREEZING TEMPERATURES TONIGHT. $$
3 follow-up statements
000 WWUS73 KGRB 111648 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1148 AM CDT WED OCT 11 2006 ...WINDY AND COLDER WEATHER ON THE WAY... .A COLD FRONT WILL CONTINUE TO SURGE ACROSS THE AREA THIS AFTERNOON. STRONG WEST WINDS BEHIND THE FRONT WILL BRING MUCH COLDER AIR INTO THE REGION DURING THE AFTERNOON. THE INCOMING AIR MASS IS EXPECTED TO BE COLD ENOUGH TO BRING A HARD FREEZE TO MOST OF EAST-CENTRAL WISCONSIN TONIGHT. THE SUB-FREEZING TEMPERATURES SHOULD EFFECTIVELY END THE GROWING SEASON. VERY WINDY CONDITIONS ARE EXPECTED ACROSS DOOR COUNTY TONIGHT INTO AT LEAST THURSDAY. THE STRONG WINDS WILL KEEP TEMPERATURES AT LEAST A LITTLE WARMER THERE. WIZ038>040-048>050-112100- /O.CON.KGRB.FZ.W.0007.061012T0600Z-061012T1500Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 1148 AM CDT WED OCT 11 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL COLD-SENSITIVE VEGETATION. $$ WIZ022-112100- /O.CON.KGRB.WI.Y.0006.061012T0000Z-061013T0000Z/ /O.CON.KGRB.FZ.A.0001.061012T0600Z-061012T1500Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 1148 AM CDT WED OCT 11 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT THURSDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. WEST WINDS OF 25 TO 35 MPH ARE EXPECTED TONIGHT INTO THURSDAY. GUSTS TO AROUND 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE STRONG WINDS COULD CONTINUE INTO THURSDAY NIGHT. BE SURE TO MONITOR LATER FORECASTS FOR A POSSIBLE EXTENSION OF THE WIND ADVISORY. THE STRONG WINDS BLOWING ACROSS THE RELATIVELY WARM WATERS OF THE BAY OF GREEN BAY WILL KEEP DOOR COUNTY AT LEAST A BIT WARMER THAN SURROUNDING AREAS. SINCE THERE IS STILL SOME UNCERTAINTY OVER WHETHER OR NOT A HARD FREEZE WILL OCCUR TONIGHT...A FREEZE WATCH CONTINUES IN EFFECT FOR TONIGHT. ANYONE WITH PLANTS WHICH COULD BE HARMED BY FREEZING TEMPERATURES SHOULD MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE SPECIFIC INFORMATION ON THE POSSIBILITY OF FREEZING TEMPERATURES TONIGHT. $$ TH
000 WWUS73 KGRB 112023 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 PM CDT WED OCT 11 2006 ...WINDY AND COLDER WEATHER ON THE WAY... .COLDER AIR WILL CONTINUE TO POUR INTO THE REGION TONIGHT ON STRONG NORTHWEST WINDS. THE INCOMING AIR MASS IS EXPECTED TO BE COLD ENOUGH TO BRING A HARD FREEZE TO MOST OF EAST-CENTRAL WISCONSIN TONIGHT. THE SUB-FREEZING TEMPERATURES SHOULD EFFECTIVELY END THE GROWING SEASON. VERY WINDY CONDITIONS ARE EXPECTED TO DEVELOP ACROSS DOOR COUNTY TONIGHT AND LINGER INTO AT LEAST THURSDAY. WIZ022-120330- /O.UPG.KGRB.FZ.A.0001.061012T0600Z-061012T1500Z/ /O.EXA.KGRB.FZ.W.0007.061012T0600Z-061012T1500Z/ /O.CON.KGRB.WI.Y.0006.061012T0000Z-061013T0000Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 323 PM CDT WED OCT 11 2006 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT THURSDAY. WEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH TONIGHT AND CONTINUE INTO THURSDAY. GUSTS TO AROUND 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE STRONG WINDS COULD CONTINUE INTO THURSDAY NIGHT. BE SURE TO MONITOR LATER FORECASTS FOR A POSSIBLE EXTENSION OF THE WIND ADVISORY. FREEZING OR NEAR FREEZING TEMPERATURES ARE EXPECTED TONIGHT. SENSITIVE OUTDOOR PLANTS WHICH COULD BE HARMED BY FREEZING TEMPERATURES SHOULD BE PROTECTED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WIZ038>040-048>050-120330- /O.CON.KGRB.FZ.W.0007.061012T0600Z-061012T1500Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 323 PM CDT WED OCT 11 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL COLD-SENSITIVE VEGETATION. $$ TH
000 WWUS73 KGRB 120243 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 943 PM CDT WED OCT 11 2006 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .COLDER AIR WILL CONTINUE TO POUR INTO THE REGION TONIGHT. THE INCOMING AIR MASS WILL BE COLD ENOUGH TO BRING A HARD FREEZE TO MOST OF EAST CENTRAL WISCONSIN TONIGHT. THE SUB-FREEZING TEMPERATURES SHOULD EFFECTIVELY END THE GROWING SEASON. ALTHOUGH WINDY CONDITIONS ARE STILL EXPECTED OVER DOOR COUNTY TONIGHT INTO THURSDAY...THE WINDS ARE NOT EXPECTED TO MEET ADVISORY CRITERIA. THE WIND ADVISORY HAS BEEN CANCELLED FOR DOOR COUNTY. WIZ022-121045- /O.CAN.KGRB.WI.Y.0006.000000T0000Z-061013T0000Z/ /O.CON.KGRB.FZ.W.0007.061012T0600Z-061012T1500Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 943 PM CDT WED OCT 11 2006 ...WIND ADVISORY IS CANCELLED... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND ADVISORY. FREEZING OR NEAR FREEZING TEMPERATURES ARE EXPECTED TONIGHT. SENSITIVE OUTDOOR PLANTS WHICH COULD BE HARMED BY FREEZING TEMPERATURES SHOULD BE PROTECTED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. WEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 35 MPH AT TIMES WILL CONTINUE ACROSS DOOR COUNTY TONIGHT INTO THURSDAY. THESE WIND SPEEDS DO NOT MEET WIND ADVISORY CRITERIA...SO THE ADVISORY HAS BEEN CANCELLED. IT NOW APPEARS THAT THE STRONGEST WINDS WITH THIS SYSTEM WILL OCCUR THURSDAY NIGHT INTO FRIDAY. WIND GUSTS MAY REACH 45 MPH DURING THAT TIME PERIOD...SO ANOTHER WIND ADVISORY MAY NEED TO BE ISSUED THEN. $$ WIZ038>040-048>050-121045- /O.CON.KGRB.FZ.W.0007.061012T0600Z-061012T1500Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 943 PM CDT WED OCT 11 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT. THESE CONDITIONS WILL KILL COLD-SENSITIVE VEGETATION. $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Oct 11, 3:30 AM CDT, 29 minutes earlier.
Area forecast discussion, Oct 11, 3:30 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 330 AM CDT WED OCT 11 2006 .SYNOPSIS...UNSEASONABLY DEEP UPR VORTEX WL DEVELOP OVER THE GREAT LAKES RGN TDA AND THEN LINGER INTO THE START OF THE WEEKEND. THEN VORTEX WL SLOWLY SHIFT NEWD AND ALLOW HEIGHTS TO EDGE UPWARD AS A MORE ZONAL FLOW SPREADS EWD TOWARD THE AREA. THE EVOLUTION OF THE PATTERN BEYOND THAT SOMEWHAT IN DOUBT. THE MOST LIKELY OUTCOME WL BE FOR THE TROF TO SHIFT BACK W AS REMPLIFICATION OCCURS NEXT WK. WIDESPREAD PCPN EVENT WITH THE EVOLVING LARGE SCALE TROF/VORTEX WL CONT TDA...THEN WL HV PERIODS OF PCPN AS SHRTWVS ROTATG ARND THE UPR LOW PUSH ACRS THE AREA. TEMPS WL SETTLE TO MUCH BLO NORMAL LEVELS FOR THE REST OF THE WK BEFORE STARTING A SLOW REBOUND DURING THE WEEKEND. .SHORT TERM...TDA/TNGT/THU. THE OVERALL WEATHER SITN IS FAIRLY SIMPLE... RN TDA WL BE FOLLOWED BY COLD WX AND SOME SNOW...BUT THE DETAILS OF THE SITN ARE NOT. MAIN PCPN SHIELD WL SHIFT ACRS THE AREA TDA. SHOULD BE A DECR IN COVERAGE AND PROBABLY INTENSITY FM SW-NE THIS AFTN AS DRY SLOT DEVELOPS. ONCE AGAIN WENT WITH CHANGEOVER TO SN A LITTLE SLOWER THAN DEPICTED ON THE MODELS. THAT MEANS THE SIG PCPN WL BE OVER ACRS MOST OF THE AREA BY THE TIME THE CHANGE OCCURS. THE ONE EXCEPTION COULD BE THE FAR NW PART OF THE FCST AREA...WHICH WL BE NR DEVELOPING COMMA HEAD STRUCTURE. THERE WL ALSO BE A SHORT PERIOD OF FAVORABLE FETCH FOR SOME LAKE ENHANCEMENT LATE THIS AFTN/EARLY THIS EVE BEFORE FLOW BECOMES TOO WLY. KEPT HIGHER POPS GOING THERE INTO THE EVENING...AND STUCK WITH ACCUMULATIONS SIMILAR TO PREV FCST. OTHER THAN THE PREVIOUSLY MENTIONED PCPN IN THE NW PART OF THE FCST AREA THIS EVENING...KEPT ONLY CHC POPS TNGT AND THU AS ONLY MINOR DISTURBANCES EXPECTED TO BE WORKING ACRS THE RGN. A MUCH MORE SIG SHRTWV WL BE APPROACHING THE NW PART OF THE AREA THU AFTN...BUT FELT THE MAIN IMPACT FM THAT FEATURE WOULD NOT OCCUR UNTIL THU NGT. FOR TDA...STUCK FAIRLY CLOSE TO HRLY TEMPS GRIDS FM PREV FCST THOUGH DID MAKE SOME ADJUSTMENTS BASED ON LATEST OBS AND RUC 2M TEMPS. FOR TNGT... BRISK WINDS WL PROMOTE STG MIXING OF THE LOW-LEVELS...SO READINGS MAY NOT PLUMMET WAY BLO FREEZING. STILL...FZG TEMPS LOOK LIKELY ACRS MOST OF THE AREA. DOOR COUNTY STILL A QUESTION AS STRONGER WINDS THERE AND THE WARM WATERS OF THE BAY MAY YIELD MINS ARND FREEZING. CONTD FREEZE WATCH AND WL ALLOW THE DAY SHIFT TO SEE HOW TEMPS RESPOND TDA BEFORE DECIDING ON WHETHER OR NOT A FREEZE WARNING WL BE NEEDED THERE. THE PRESSURE GRADIENT ACRS THE AREA THIS MORNING WL BE WK AS SRN STREAM SFC WV LIFTS NEWD AND MERGES INTO STG COLD FRONT DRIVING EWD ACRS THE AREA. EXPECT A RAPID INCR IN GRADIENT AND WINDS THIS AFTN AS SFC LOW STARTS TO DEEPEN RAPIDLY NE OF THE SOO. ALTHOUGH THE WINDS WL TAKE A BIT LONGER TO PICK UP IN THE NE PART OF THE STATE...DOOR COUNTY SHOULD EVENTUALLY SEE THE STRONGEST WINDS AS THE BAY DESTABILIZES THE LOW- LEVELS AND HELPS MIX STRONGER WINDS DOWN TO THE SFC. A CONSENSUS OF THE MODELS SEEMED FOR 850 MB WINDS IN THE AREA TO BE 30-35 KTS TNGT...AND THEN INCR TO 35-40 KTS THU. GIVEN THE STABILIZING EFFECTS OF THE BAY THROUGHOUT AND THE CAA TNGT...THOSE WINDS SHOULD EASILY MIX TO THE SFC. WL POST A WIND ADVISORY FOR TNGT AND THU. 850 MB FLOW INCREASES FURTHER THU NGT...BUT WL HOLD OFF ON GOING THAT FAR OUT AND ALLOW LATER SHIFTS TO EXTEND THE ADVISORY IF NECESSARY. .LONG TERM...THURSDAY NITE THRU TUESDAY. FORECAST FOCUS ON SNOWFALL AMOUNTS AND WINDS THURSDAY NITE AND FRIDAY. MODELS COMING INTO BETTER AGREEMENT WITH THE SYSTEM LINGERING OVER THE WESTERN GREAT LAKES LATE IN THE WEEK. 850 MB WINDS STAY UP AROUND 45 KNOTS THRU FRIDAY AS A SHORTWAVE SWINGS THRU NORTHERN WISCONSIN THURSDAY NITE AND FRIDAY. THE STRONG LOW LEVEL WINDS WILL ACT TO CONTINUE THE GALES ACROSS THE NEARSHORE WATERS THRU MIDDAY FRIDAY...THEREFORE WILL EXTEND THE GALE WARNING UNTIL 18Z FRIDAY. THE SHORTWAVE WILL ENHANCE SNOWFALL ACROSS THE CWA...ESPECIALLY NORTH CENTRAL WISCONSIN...THURSDAY NITE AND EARLY ON FRIDAY. THEREFORE WILL INCREASE POPS ACROSS THE ENTIRE CWA A BIT AND GO LIKELY ACROSS VILAS COUNTY THURSDAY NITE. THE AMOUNT OF MOISTURE AVAILABLE WILL STILL BE LIMITED ACROSS THE CWA AWAY FROM THE LAKE SUPERIOR SNOW BELT SO NOT MUCH IN THE WAY OF ACCUMULATION IS EXPECTED AWAY FROM NORTH CENTRAL WISCONSIN. WINDS WILL DIE OFF QUICKLY FRIDAY NITE AND SATURDAY WITH PRECIP ENDING ACROSS NORTH CENTRAL WISCONSIN FRIDAY NITE. HIGH PRESSURE WILL BRING DRY WEATHER TO THE AREA SATURDAY AND SUNDAY AS ANOTHER SYSTEM TAKES AIM FOR THE REGION MONDAY AND TUESDAY. THE CANADIAN MODEL SEEMS A BIT SLOW IN MOVING OUT THIS CURRENT SYSTEM WITH A DRY FORECAST THRU EARLY NEXT WEEK. HOWEVER THE GFS...DGEX AND ECMWF ARE MORE IN TUNE WITH EACH OTHER AND BRING THE FIRST PRECIP IN MONDAY WITH ANOTHER FRONT THRU THE AREA ON MONDAY NITE. THEREFORE WILL STAY WITH THE CURRENT FORECAST AND LEAN TOWARDS THE MODELS WITH MORE CONSENSUS. && .GRB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING 1 AM TO 10 AM THURSDAY WIZ038>040-048>050- FREEZE WATCH LATE TONIGHT THROUGH THURSDAY MORNING WIZ022- WIND ADVISORY 7 PM THIS EVENING TO 7 PM THURSDAY WIZ022- && SKOWRONSKI/KURIMSKI WEATHER.GOV/GREENBAY
Hazardous weather outlook, Oct 10, 3:45 PM CDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 345 PM CDT TUE OCT 10 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 345 PM CDT TUE OCT 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT AND WEDNESDAY A STRONG COLD FRONT WILL SWEEP ACROSS THE FORECAST AREA DURING THE DAY ON WEDNESDAY. AS THE FRONT PASSES...STRONG NORTHWEST WINDS WILL USHER IN UNSEASONABLY COLD AIR BY WEDNESDAY EVENING. LIGHT RAIN WILL CHANGE OVER TO LIGHT SNOW ACROSS THE NORTHWEST PORTION OF THE FORECAST AREA DURING THE LATE AFTERNOON WITH SOME LIGHT SNOW ACCUMULATION POSSIBLE THERE BY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH NEXT TUESDAY A STRONG LOW PRESSURE SYSTEM OVER LAKE SUPERIOR WILL CONTINUE TO AFFECT THE AREA THROUGH EARLY FRIDAY. WINDY AND MUCH COLDER WEATHER WILL OVERSPREAD THE WEDNESDAY NIGHT AND CONTINUE INTO EARLY IN THE UPCOMING WEEKEND. A FEW INCHES OF SLUSHY WET SNOW ACCUMULATION IS POSSIBLE OVER MAINLY THE FAR NORTH-CENTRAL PORTION OF WISCONSIN WEDNESDAY NIGHT AND THURSDAY AS STRONG LOW PRESSURE DRIFTS NORTH OVER LAKE SUPERIOR . A MIXTURE OF LIGHT RAIN AND SNOW IS ALSO EXPECTED ACROSS THE FOX VALLEY AND LAKESHORE AREAS WEDNESDAY NIGHT AND THURSDAY. THIS IS A COMPLEX STORM SYSTEM AND IT WILL BE MONITORED CLOSELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY. LMZ521-522-541>543-564-112045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 345 PM CDT TUE OCT 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TONIGHT AND WEDNESDAY A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA WEDNESDAY AFTERNOON. SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND WILL INCREASE TO GALE FORCE BY LATE IN THE AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH NEXT MONDAY A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO AFFECT THE AREA DURING THE MIDDLE TO LATTER PART OF THE WORK WEEK. THE STORM IS EXPECTED TO CONTINUE TO PRODUCE GALE FORCE WINDS ON THE BAY AND LAKE THROUGH THURSDAY. EB WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 3:59 AM CDT | Freeze Warning | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more | 30 hr |
Nearby
Wind Advisories in Wisconsin, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.